# SDR AALA20150807004

- Difficulty date: July 29, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 44,683 hours, 21,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP IS CORRODED AT STATION 638.  ACCOMPLISHED DOUBLER REPAIR IAW ARRD 53-20-00-16.
